# SDR DALA2021062403433

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1160-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 INITIAL INSPECTION: CORROSION ON RH CREASE BEAM WEB FROM STA 1160 TO 1180 AT UPPER WING BOX. CORRECTIVE ACTION: SUMMARY OF NRC 00657; ON RH CREASE BEAM WEB FROM STA 1160 TO 1180 AT UPPER WING BOX WAS REPAIRED PER ETI-57-21-259 REV. 1 AND ER/A 592253-14 REV. ORG. (1850186)
